RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 185, Number 1, Pages 24–27 (Mi dan34471)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Two methods of finding equilibrium points of concave $n$-person games

S. I. Zukhovitskiiab, R. A. Polyakab, M. E. Primakab

a Moscow Engineering Building Institute
b Computing Center Gosplan of the USSR

Full text: PDF file (507 kB)

Bibliographic databases:

Document Type: Article
UDC: 518.9
Presented: A. Yu. Ishlinskii
Received: 10.05.1968

Citation: S. I. Zukhovitskii, R. A. Polyak, M. E. Primak, “Two methods of finding equilibrium points of concave $n$-person games”, Dokl. Akad. Nauk SSSR, 185:1 (1969), 24–27

Citation in format AMSBIB
\Bibitem{ZukPolPri69}
\by S.~I.~Zukhovitskii, R.~A.~Polyak, M.~E.~Primak
\paper Two methods of finding equilibrium points of concave $n$-person games
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 185
\issue 1
\pages 24--27
\mathnet{http://mi.mathnet.ru/dan34471}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0241129}
\zmath{https://zbmath.org/?q=an:0191.49801}


Linking options:
  • http://mi.mathnet.ru/eng/dan34471
  • http://mi.mathnet.ru/eng/dan/v185/i1/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Nurminski, N. B. Shamraǐ, “A method of local convex majorants for solving variational-like inequalities”, Comput. Math. Math. Phys., 47:3 (2007), 341–348  mathnet  crossref  mathscinet  zmath
    2. T. I. Belykh, V. P. Bulatov, È. N. Yas'kova, “Methods of Chebyshev points of convex sets and their applications”, Autom. Remote Control, 69:4 (2008), 700–707  mathnet  crossref  mathscinet  zmath  isi
    3. T. I. Belykh, V. P. Bulatov, È. N. Yas'kova, “Methods of Chebyshev points of convex sets and their applications”, Comput. Math. Math. Phys., 48:1 (2008), 16–29  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:15
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019